# SDR CALA9701112

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937MC
- Make and model: Doug DC-9-82
- Aircraft serial: 49450
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cables
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE INTERIOR RELEASE HANDLE REQUIRED 45 POUNDS OF PULL TO RELEASE TAILCONE.  THE TAILCONE CABLES WERE ADJUSTED IAW MM 53-53-00.
